Jump to content
Sign in to follow this  
toughfighter83

b 12 energy vitmains helping me but making me sick

Recommended Posts

Hi Toughfighter,

     I'm sorry that everything is making you sick.  That sounds so awful!

     Did a physician prescribe you the B12 vitamins?  I am on a vitamin regimen but under the supervision of a licensed physician.I would consult your prescribing physician or another physician about the B12.  Some vitamins can have adverse effects of certain people.  We don't you to be ill. 

     If you can't see a physician right away, you might try discussing your B12 vitamins with a licensed pharmacist.  Some pharmacists can offer guidance over the telephone.  Hope things get better for you as soon as possible ! ! !   - epictetus

Share this post


Link to post
Share on other sites

I used to have heartburn constantly until I started dieting and exercising.  It could be the vitamins but it's most likely the things you're eating and the stress level in your life causing constant heartburn and sickness.

Share this post


Link to post
Share on other sites

I need to consider B12 for my energy issues, but I also know that changing my diet is necessary as well.  Ultimately, as I’ll have good health insurance now, I need to find a good primary physician & manage the matter with their guidance.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...